# SDR DALA2022033102194

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 89,674 hours, 19,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 CREW REST COMMON AREA EMERGENCY EXIT SIGN INOP, CORRECTIVE ACTION: REMOVED & REPLACED EMERGENCY LIGHT ASS AS PER B767-300 AMM 33-51 (8762805)
